# SDR UPS96220450

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON FLOORBEAM STA 420 WL 206 IN NUTCLIP HOLES LBL 46 TO 60, LBL 24, RBL 24 AREAS MARKED.  FOUND CORROSION OUT OF LIMITS FOR SRM 53-10-1, FABRICATED REPAIR PARTS PER SRM 53-10-8 AND INSTALLED REPAIR PARTS PER SRM 53-10-8.
